UM  > 科技學院  > 土木及環境工程系
Non-zero mean PDF solution of nonlinear oscillators due to poisson white noise
Er G.K.; Iu V.P.; Zhu H.T.; Kou K.P.
2010-08-24
Conference Name2nd International Symposium on Computational Mechanics 12th International Conference on the Enhancement and Promotion of Computational Methods in Engineering and Science
Source PublicationAIP Conference Proceedings
Volume1233
IssuePART 1
Pages249-254
Conference DateNOV 30-DEC 03, 2009
Conference PlaceHong Kong – Macau
PublisherAMER INST PHYSICS, 2 HUNTINGTON QUADRANGLE, STE 1NO1, MELVILLE, NY 11747-4501 USA
Abstract

This paper presents a solution procedure for the PDF solution of the response of nonlinear oscillators under Poisson white noise. The exponential-polynomial closure (EPC) method is employed to fulfill this task. A van der Pol oscillator and a Duffing oscillator are further investigated in the case of nonzero mean response, respectively. When the polynomial order n increases to 6, the result of the EPC method is in good agreement with the simulation, particularly in the tail region of the PDF. The analysis shows that the non-zero mean PDF is not symmetrically distributed about its mean unlike the case of the zero-mean PDF. The numerical analysis also shows that the result obtained with the EPC method (n=2) is same as that from equivalent linearization method with which the result differs significantly from the simulation result. © 2010 American Institute of Physics.

KeywordNon-zero Mean Oscillator Poisson White Noise Probability Density Function
DOIhttps://doi.org/10.1063/1.3452175
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mathematics ; Mechanics
WOS SubjectEngineering, Civil ; Engineering, Mechanical ; Mathematics, Applied ; Mechanics
WOS IDWOS:000283003800041
全文获取链接
引用统计
Document TypeConference paper
专题DEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
AffiliationDepartment of Civil and Environmental Engineering, University of Macau, Macao SAR, China
First Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Er G.K.,Iu V.P.,Zhu H.T.,et al. Non-zero mean PDF solution of nonlinear oscillators due to poisson white noise[C]:AMER INST PHYSICS, 2 HUNTINGTON QUADRANGLE, STE 1NO1, MELVILLE, NY 11747-4501 USA,2010:249-254.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Er G.K.]的文章
[Iu V.P.]的文章
[Zhu H.T.]的文章
Baidu academic
中相似的文章 Baidu academic
[Er G.K.]的文章
[Iu V.P.]的文章
[Zhu H.T.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Er G.K.]的文章
[Iu V.P.]的文章
[Zhu H.T.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。